# SDR 2003FA0000056

- Difficulty date: January 23, 2003
- Submitted: January 23, 2003
- Operation: General aviation
- Aircraft: N9422T
- Make and model: Cessna 210
- Aircraft serial: 57222
- Aircraft time: 3,769 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Saddle
- Part number: 12410041
- Condition: Broken
- Location: Mlg Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIANCE WITH AD 76-14-07 R2 FOUND LT MAIN GEAR SADDLE BROKEN.
